Institute for Numerical Simulation
Rheinische Friedrich-Wilhelms-Universität Bonn


All publications

INS Preprints

The following listing shows only those publications which are uniquely identified by an INS preprint number.
Please refer to the list above to browse all publications.

INS preprints of Research group of Prof. Dr. Ira Neitzel

[1] S. Hosseini, D. R. Luke, and A. Uschmajew. Tangent and normal cones for low-rank matrices. Oct. 2017. INS Preprint No. 1715.
bib | .pdf 1 ]
[2] P.-A. Absil and S. Hosseini. A collection of nonsmooth Riemannian optimization problems. Sept. 2017. INS Preprint No. 1713.
bib | .pdf 1 ]
[3] L. Bonifacius and I. Neitzel. Second order optimality conditions for optimal control of quasilinear parabolic pdes. Mathematical Control and Related Fields, 8(1):1-34, 2018. Preprint version available as INS Preprint No. 1705.
bib | .pdf 1 ]
[4] S. Hosseini, W. Huang, and R. Yousefpour. Line search algorithms for locally Lipschitz functions on Riemannian manifolds. Nov. 2016. INS Preprint No. 1626. Revised version, August 2017.
bib | .pdf 1 ]
[5] S. Hosseini and A. Uschmajew. A gradient sampling method on algebraic varieties and application to nonsmooth low-rank optimization. Oct. 2016. INS Preprint No. 1624. Extended and revised version, March 2017.
bib | .pdf 1 ]
[6] M. Gubisch, I. Neitzel, and S. Volkwein. A-posteriori error estimation of discrete pod models for pde-constrained optimal control. In Model reduction and approximation: theory and algorithms, Computational Science and Engineering. SIAM. accepted. Preprint version available as INS Preprint No. 1608.
bib | .pdf 1 ]
[7] I. Neitzel and W. Wollner. A priori l2-discretization error estimates for the state in elliptic optimization problems with pointwise inequality state constraints. Numer. Math., online first, 2017. also available as INS Preprint No. 1606.
bib | DOI | .pdf 1 ]
[8] F. Ludovici, I. Neitzel, and W. Wollner. A priori error estimates for state constrained semilinear parabolic optimal control problems. 2016. in revision, also available as INS Preprint No. 1605.
bib | .pdf 1 ]
[9] S. Hosseini. Convergence of nonsmooth descent methods via Kurdyka-Lojasiewicz inequality on Riemannian manifolds. Nov. 2015. INS Preprint No. 1523. Revised version, July 2017.
bib | .pdf 1 ]

SFB611 Preprints

Preprints of the SFB611 can be found at